MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN SECTOR W/GRIPTION 58MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN SECTOR W/GRIPTION 58MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121732058
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a 58 n liner was opened for a 58 cup.Surgeon positioned it with a tonsil and impacted.Checked for stability again with tonsil.Liner did not seat.Repositioned and impacted, the liner would not seat.Implant boxes were checked and after determining the right implant was opened, an identical liner was placed on the field and impacted.Everything went accordingly and surgery carried on.The surgery was successfully completed with 5min of surgical delay.Doi: (b)(6) 2023.Affected side: unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A manufacturing record evaluation was performed for the finished device product code - 121732058,, lot number - 4209798, and no non-conformances / manufacturing irregularities were identified.Product code 121732058, work order (b)(4) pinn sector w/gription 58mm ((b)(4) parts) was manufactured on 02-jul-2023.Parts were manufactured per specification and all raw materials met specification.Scrap: one part from this lot was scrapped: scrap code a090: this concerns ¿handling/ impact damage scrap¿.There is no correlation between this scrap reason and the failure mode of the complaint.Reprocessing: there was no material reprocessing reports (mrr) associated with this lot.Non-conformance: there is zero non-conformances associated with this lot.No deviations or anomalies have been identified during the review of lot 4209798 that would be related to the reported event (b)(4).Complaint confirmation: non-verifiable.Conclusion: due to no similar failures found in the dhr review, the root cause of the complaint cannot be determined.Should further information come available that impacts the findings in this investigation it will be reopened.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : a manufacturing record evaluation was performed for the finished device product code - 121732058,, lot number - 4209798, and no non-conformances / manufacturing irregularities were identified.

Brand Name
PINN SECTOR W/GRIPTION 58MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18028287
Report Number1818910-2023-21886
Device Sequence Number6833889
Product Code KWA
UDI-Device Identifier10603295010333
UDI-Public10603295010333
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K093646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121732058
Device Lot Number4209798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX58OD
Patient SexUnknown